Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor

Posted by saintjames on August 1, 1999, at 23:50:47

In reply to Re: Effexor, posted by Brenn on July 31, 1999, at 14:44:58

> > > I have been on Effexor for about 3 months now. I am having nightmares
> > > every night. I know this has got to be causing them. The
> > > only other med I take is prempro (hormones). Is this a common side effect?
> > > Will it ever cease?
> >
> > James here....
> >
> > Like the doc said, it is common to have changes of some sort in dreaming activity on AD's. I just tend to remember my dreams now, more than b4 AD's.
> >
> > j
> When I was on effexor I didn't dream much at all. Now that I have gone off it I am having vivid dreams every night. I don't like to dream since I have to think when I'm awake and would prefer to not think when I'm asleep.

James here....

If you don't dream regularly you become psychotic. Everyone dreams, every night they sleep, but many do not remember their dreams.





Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:saintjames thread:9295